# SDR CA140620011

- Difficulty date: June 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 224225
- Condition: Inaccurate
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ONE HOUR FLIGHT, THE FUEL QUANTITY INDICATION WAS OBSERVED AT 1/2 TANK, MOVING TO ALMOST EMPTY INDICATION. PILOT DECLARED AN EMERGENCY AND FLEW TO PUEBLO. AFTER LANDING, FUEL INDICATION WAS OBSERVED AT 1/8 TANK. SENDING UNIT WAS REMOVED AND CLEANED, REINSTALLED, CALIBRATED. AIRCRAFT RETURNED TO SERVICE.
